# SDR FSE2007F00000

- Difficulty date: February 23, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N716SX
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600281
- Engine: Pwa JT15D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209222
- Condition: Leaking
- Location: Oil Cap
- Part time: 4,018 hours, 4,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(REF NR N716SX-07-1)  FL 300, CREW NOTED DECREASE IN LT ENGINE OIL PRESSURE.  ENGINE WAS SHUTDOWN IAW EMERGENCY PROCEDURES.  AIRCRAFT CONTINUED TO SERVICE FACILITY.  MAINTENANCE DETERMINED THAT OIL FILLER CAP WAS LEAKING AT HIGH POWER SETTINGS DUE TO DAMAGED OR DEFECTIVE O-RING.  IAW MM, NO ADDITIONAL INSPECTION WERE REQUIRED.  O-RING WAS REPLACED AND FILLER CAP WAS ADJUSTED IAW MM.  ENGINE SERVICED WITH OIL AND RETURNED TO SERVICE.  (K)
